I am sorry my details were incomplete/confusing so here is the short version.
I rapidly (1 year) developed my thin spot 10 years ago (age ~36-37).
Minox could not stop it but added FIN and had fantastic results. But after a few years had to get off due to bad sides. Lucked out because at the same time I got the sides, my MPB came to a crawl and I could get by with only Minox.
A few years ago I started getting sick and out of desperation , I stopped Minox back in early Nov to see if I felt better. After a few months I started losing hair and that is the picture you see in my album. After seeing the loss I went back on Minox.
Went to the dr and found out my health problems were something called syndrome X aka Metabolic syndrome and was put on hormone medicine about 2 months ago. MPB is a well known side effect of the medicine but it is supposed to happen after about a year not 2 months. Well I am losing lots of hair and not sure if it is the medicine or Minox shedding & regrowth. That is why I wanted people to look and see if they could tell what was going on.
My hair is messy because of the minox drying over night . That is when you can see my thin spot the best.
BTW for you ladies out there: I had thought syndrome x could only happen to 40 something men, but apparently can effect woman as well and hair loss is one of it's sides as well. It can make women recede in front like a guy. Get your insulin levels checked if you have this problem.